# SDR SWIA2017062043391

- Difficulty date: May 13, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 34,900 hours, 32,034 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON THE BS 621 BULKHEAD WEB, FWD FACE, ALONG LBL 27.5, UPPER CARGO DOOR TRACK FITTING TO WEB INTERFACE.  PERFORMED PERMANENT REPAIR IAW REO. PRESSURE CHECK OF REPAIRED AREA WAS FOUND TO BE GOOD, NO LEAKS WERE NOTED IAW AMM.
